default-icon
Stomach pain
I'm a dialysis patient , esrd 4 years. I was given k bind to reduce potassium levels in blood As my potassium was nearly 6 . But whenever I have that , I'm getting stomach pain very terrible . Is there an alternate to K bind sachet ??
38 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Would like to discuss in details and provide apt solution. Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +104
Consult with a doctor
Online now
Consult Your treating nephrologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consultation with your nephrologist is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult nephrologist
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Need more details about your condition, kindly go for a consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult your nephrologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
consult nephrologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.